# SDR AALA201906259014

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 32,329 hours, 12,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Seat 16abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT MOUNTED LIGHT AT 16ABC WAS CRACKED. MAINTENANCE REPLACED EMERGENCY SEAT MOUNTED LIGHT AT 16ABC PER AMM 33-51-19.
